# SDR R61A201605030327

- Difficulty date: May 3, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N135HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000224
- Aircraft time: 21,163 hours, 16,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: 17060257001
- Condition: Corroded
- Location: Frame 89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, SHEAR PLATE AT FRAME 89 BETWEEN STR 27-28R IS CORRODED.  MAINTENANCE R & R SHEAR PLATE AT FRAME 89 BETWEEN STR 27-28, RT IAW SRM 51-41-02, PN 170-60257-001, SHEAR PLATE.
